# SDR A6WA200740681

- Difficulty date: December 16, 2007
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 16,079 hours, 14,062 cycles
- Engine: Ge CF343B1
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Thermal Switch
- Part number: 434419882
- Condition: Inoperative
- Location: Lt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WING OVERHEAT WARNING MESSAGE ON CLIMBOUT SYNOPTIC PAGE SHOWS LT WING.  COMPLIED WITH QRH, MESSAGE CLEARED.  IN OFF, AND APPROXIMATELY 1 MINUTE LATER, REAPPEARED IN STANDBY.  REMOVED AND REPLACED LT WING STANDBY THERMAL SWITCH IAW AMM 30, OPS CHECK GOOD.  (K)
